# SDR SWIA200819405

- Difficulty date: March 30, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 16,818 hours, 14,832 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6701 - LEFT WINDSHIELD SHATTERED.  REPLACED WINDOW IAW AMM 56-11-01, P/N OFF NP139321-9, S/N OFF 02287H7797.
